# SDR SWAA2014100732712

- Difficulty date: September 11, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 68,545 hours, 56,862 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: BAC1503
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 PYLON UPPER AFT PANEL SUPPORT INBD L ANGLE CRACKED.  R & R L ANGLE IAW SRM.
